×

zbMATH — the first resource for mathematics

Found 235 Documents (Results 1–100)

100
MathJax
Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 177-200 (2018).
MSC:  60H15 35K93
PDF BibTeX XML Cite
Full Text: DOI
Sib. Zh. Vychisl. Mat. 20, No. 1, 1-13 (2017); translation in Numer. Analysis Appl. 10, No. 1, 1-10 (2017).
MSC:  93E03 93E25 93E11 93E10 60H10
PDF BibTeX XML Cite
Full Text: DOI
Sib. Zh. Vychisl. Mat. 16, No. 4, 377-391 (2013); translation in Numer. Analysis Appl. 6, No. 4, 324-336 (2013).
MSC:  93E11 93E03 93E25 60H10
PDF BibTeX XML Cite
Full Text: DOI
Crisan, Dan (ed.) et al., The Oxford handbook of nonlinear filtering. Oxford: Oxford University Press (ISBN 978-0-19-953290-2/hbk). 195-230 (2011).
MSC:  60G35 93E11 60H07
PDF BibTeX XML Cite
Hida, Takeyuki (ed.) et al., Stochastics in finite and infinite dimensions. Conference in honor of Gopinath Kallianpur, Calcutta, India, December 18-23, 2000. Boston: Birkhäuser. 321-339 (2000).
MSC:  91B28 93E20 60H30 91B30 60H15 49J15
PDF BibTeX XML Cite
Hida, Takeyuki (ed.) et al., Stochastics in finite and infinite dimensions. Conference in honor of Gopinath Kallianpur, Calcutta, India, December 18-23, 2000. Boston: Birkhäuser. 145-151 (2000).
MSC:  93E11 93C10
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software